|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|4499976||1624018||2015||18 صفحه PDF||سفارش دهید||دانلود رایگان|
• A new theorem determines stability characteristics of reaction networks.
• Use of the theorem requires only inspection of a network’s Species-Reaction Graph.
• Use of the theorem requires only weak assumptions about reaction kinetics.
Across the landscape of all possible chemical reaction networks there is a surprising degree of stable behavior, despite what might be substantial complexity and nonlinearity in the governing differential equations. At the same time there are reaction networks, in particular those that arise in biology, for which richer behavior is exhibited. Thus, it is of interest to understand network-structural features whose presence enforces dull, stable behavior and whose absence permits the dynamical richness that might be necessary for life. We present conditions on a network’s Species-Reaction Graph that ensure a high degree of stable behavior, so long as the kinetic rate functions satisfy certain weak and natural constraints. These graph-theoretical conditions are considerably more incisive than those reported earlier.
Journal: Mathematical Biosciences - Volume 262, April 2015, Pages 10–27